# SDR SWAA2022021514161

- Difficulty date: April 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 24863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB AFT BULKHEAD LWR SUPPORT ANGLE CORRODED AT STA 947.5; RBL 13; UPR SURFACE / REMOVED DAMAGED AFT CARGO BAY BS 947.5 LWR BULKHEAD SUPPORT RBI 20-LBL10; FABRICATED AND INSTALLED NEW SUPPORT IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 149A8118 AND DWG 149A8117
